# SDR CALA2017033100779

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN BS859.5 FRAME INNER CHORD FROM FASTENER HOLE NR 3 AS SHOWN IN "EN PAGE 4 " OF ECRA 5310-07087.  REFERENCE ECRA 5310-07087 FOR A MORE DETAILED DESCRIPTION OF CRACK, INTERIM REPAIR ACP
